MathSciNet Relay Station
MathSciNet bibliographic data
MR2869205 22E30 (22E46 43A85)
Camporesi, Roberto; Krötz, Bernhard The complex crown for homogeneous harmonic spaces. Trans. Amer. Math. Soc. 364 (2012), no. 4, 2227–2240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement